# SDR 96ZZZX3503

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, STR 28L AT STA 740 BULKHEAD HAS LEVEL 2 CORROSION.  FABRICATED STRINGER, SPLICES, AND END CLIPS PER SRM 53-10-3.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED STRINGER, SPLICE, AND END CLIPS PER SRM 51-10-1.
